English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Two covering polynomials of a finite poset, with applications to root systems and ad-nilpotent ideals

MPS-Authors
/persons/resource/persons235949

Panyushev,  Dmitri I.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Panyushev, D. I. (2012). Two covering polynomials of a finite poset, with applications to root systems and ad-nilpotent ideals. Journal of Combinatorics, 3(1), 63-89. Retrieved from http://arxiv.org/pdf/math/0502386.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1E92-6
Abstract
There is no abstract available